# SDR MASA200800322

- Difficulty date: April 15, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 29,970 hours, 21,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2728 PHX-LGB.  RIGHT EMERGENCY DOOR LIGHT INOP.  MX RECONNECTED THE POWER STRIP, OPS CHECK GOOD.
